ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Об одном обобщении теоремы Римана о безусловной сходимости числовых рядов

Меграбян, Р. М. (1982) Об одном обобщении теоремы Римана о безусловной сходимости числовых рядов. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (2). pp. 106-116. ISSN 00002-3043

[img]
Preview
PDF
Download (1301Kb) | Preview
    Item Type: Article
    Additional Information: Ռիմանի թվային շարքերի տեղափոխելիության վերաբերյալ թեորեմի ընդհանրացման մասին։ On a generalization of Rieman's theorem about unconditional convergence of number series.
    Uncontrolled Keywords: Մեհրաբյան Ռ. Մ., Mehrabian R. M.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Dec 2012 16:59
    Last Modified: 25 Dec 2012 10:32
    URI: http://mathematics.asj-oa.am/id/eprint/1467

    Actions (login required)

    View Item